Jan 28, 2009
do hiv meds have an effect on male libido
Response from Dr. Henry
Generally not but there are occasioanl patients that report decreased libido linked to specific meds. Many other factors contribute to decreased libido. KH
long term side effects
High Latic Acid Levels
- Am I Going To Die If I Have Hiv And Taking Medications
- How Long After Your Affected With Hiv Do You Get Yeast Infections?
- Do Symptoms Of Hepatitis C Include Unusual Odor Of Urine?
- Does Soaking Feet In Hot Water Improve Neuropathy?
- How To Get Physician To Prescribe Hcg For Hypogonadism?
- Diarrhea And Hepatitis
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.